MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWER-TRIALYSIS SHORT-TERM STRAIGHT DIALYSIS CATHETER; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED

C.R. BARD, INC. (BASD) -3006260740 POWER-TRIALYSIS SHORT-TERM STRAIGHT DIALYSIS CATHETER; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Model Number N/A
Medical Device Problem Codes Component Incompatible (1108); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported by the customer "on april 6, the colleague will insert a bard brand dialysis catheter, power-trialysis 30 cm.The guide is inserted into the femoral vein.Then the usual dilatation with the accompanying dilators.It is not possible to insert the dialysis catheter on the guide.The distal end of the guide is very soft, but we snap it off with a sterile cutter and then the dialysis catheter can be threaded over the guide with resistance.The catheter is very slow to pass over the guide.The guide cannot then be backed out of the dialysis catheter but only gives a failing response, such as the guide being stretched.The guide and catheter are then pulled out as one unit.The procedure had to be stopped.".Additional information received 17-apr-2023: it was reported by bd rep, "there was no patient harm.".
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficult catheter advancement over the guidewire was confirmed.The sample was evaluated and this event was determined to be related to a manufacture condition.Bd is working to prevent future occurrences of similar events and values your support and partnership in communicating this event and coordinating the return of the sample.
 
Event or Problem Description
It was reported by the customer "on april 6, the colleague will insert a bard brand dialysis catheter, power-trialysis 30 cm.The guide is inserted into the femoral vein.Then the usual dilatation with the accompanying dilators.It is not possible to insert the dialysis catheter on the guide.The distal end of the guide is very soft, but we snap it off with a sterile cutter and then the dialysis catheter can be threaded over the guide with resistance.The catheter is very slow to pass over the guide.The guide cannot then be backed out of the dialysis catheter but only gives a failing response, such as the guide being stretched.The guide and catheter are then pulled out as one unit.The procedure had to be stopped." additional information received 17-apr-2023: it was reported by bd rep, "there was no patient harm.".

Brand Name
POWER-TRIALYSIS SHORT-TERM STRAIGHT DIALYSIS CATHETER
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16857567
Report Number3006260740-2023-01676
Device Sequence Number8528452
Product Code NIE
UDI-Device Identifier00801741041921
UDI-Public(01)00801741041921
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K133456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberN/A
Device Catalogue Number5608300
Device Lot NumberREGP3964
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2023
Supplement Date Received by Manufacturer10/19/2023
Initial Report FDA Received Date05/02/2023
Supplement Report FDA Received Date10/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown